Characterizations of Continuous Distributions Based on Conditional Expectation of Generalized Order Statistics
Format of Original
Taylor & Francis
Communications in Statistics - Theory and Methods
Original Item ID
Characterizations of probability distributions by different regression conditions on generalized order statistics have attracted the attention of many researchers, in particular Bieniek and Szynal (2003), Cramer et al. (2004), and Bieniek (2007, 2009). We present here certain characterizations of univariate continuous distributions based on the conditional expectation of adjacent generalized order statistics.
Hamedani, Gholamhossein and Ahsanullah, M., "Characterizations of Continuous Distributions Based on Conditional Expectation of Generalized Order Statistics" (2013). Mathematics, Statistics and Computer Science Faculty Research and Publications. 166.
Communications in Statistics - Theory and Methods, Vol. 42, No. 19 (August 2013): 3608-3613. DOI.